Access count of this item: 5

Files in This Item:
File Description SizeFormat 
2041-06.pdf829.8 kBAdobe PDFView/Open
Title: ATTRACTIVE POINTS, ACUTE POINTS AND APPROXIMATION OF COMMON FIXED POINTS OF FAMILIES OF NONLINEAR MAPPINGS RELATED TO HYBRID MAPPINGS (The structure of function spaces and its environment)
Authors: Atsushiba, Sachiko
Author's alias: 厚芝, 幸子
Keywords: 47H09
47H10
Fixed point
attractive point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2041
Start page: 38
End page: 46
Abstract: In this paper, we prove an attractive points theorem and strong convergence theorems of Halpern 's type [20] for uniformly asymptotically regular $lambda$-hybrid mappings in a star-shaped subset of a Hilbert space. Using these results, we obtain a fixed point theorem and some strong convergence theorems.
URI: http://hdl.handle.net/2433/236911
Appears in Collections:2041 The structure of function spaces and its environment

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.